# SDR REXA2017082200925

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 29,471 hours, 28,197 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Empty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY FIRE EXTINGUISHER EMPTY.   REPLACED THE FIRE EXTINGUISHER BOTTLE IAW AMM 26-26-01.
